J. Nonl. Evol. Equ. Appl. 2016 (3), pp. 37-54, published on November 24, 2016:

Strongly nonlinear degenerated elliptic equation having lower order term in weighted Orlicz-Sobolev spaces and L1 data


K. ElĀ Haiti, E. Azroul

Laboratory LAMA, Department of Mathematics, Faculty of Sciences Dhar El Mahraz, University of Fez, B.P. 1796 Atlas Fez, Morocco

A. Abbassi

Polydisciplinary Faculty of Taza, Laboratory MPI, Route d'Oujda, B.P 1223 Taza, Morocco

Received on April 29, 2015
Accepted on September 4, 2015

Communicated by Ti-Jun Xiao

Abstract.  The paper deals with the existence of solutions for a nonlineardegenerated equation in divergence form having lower order term, this problem is associated to elliptic operators in the framework of Weighted Orlicz-Sobolev spaces and L1 data.
Keywords:Degenerated elliptic equation; Orlicz-Sobolev spaces; Compact embedding; Entropy Solution; Truncations.
2010 Mathematics Subject Classification:   35J20, 35J25, 35J60.

Download Full Text: JNEEA-vol.2016-no.3.pdf [271 kB]